Remote Access St. Petersburg Mathematical Journal

St. Petersburg Mathematical Journal

ISSN 1547-7371(online) ISSN 1061-0022(print)



Adiabatic asymptotics of the reflection coefficient

Authors: V. S. Buslaev, M. V. Buslaeva and A. Grigis
Translated by: A. Plotkin
Original publication: Algebra i Analiz, tom 16 (2004), nomer 3.
Journal: St. Petersburg Math. J. 16 (2005), 437-452
MSC (2000): Primary 34B24
Published electronically: May 5, 2005
MathSciNet review: 2083564
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in St. Petersburg Mathematical Journal with MSC (2000): 34B24

Retrieve articles in all journals with MSC (2000): 34B24

Additional Information

V. S. Buslaev
Affiliation: Department of Physics, St. Petersburg State University, Ulyanovskaya 1, Petrodvorets, St. Petersburg 198504, Russia

M. V. Buslaeva
Affiliation: St. Petersburg State Electrotechnical University, Ul. Prof. Popova 5, St. Petersburg 197376, Russia

A. Grigis
Affiliation: Department of Mathematics, University Paris 13, Av. J-B Clement, Villetaneuse 93430, France

Keywords: Singular Sturm--Liouville problem, Jost solution, reflection coefficient, asymptotics
Received by editor(s): November 2, 2003
Published electronically: May 5, 2005
Article copyright: © Copyright 2005 American Mathematical Society